Sök i SwePub databas

  Utökad sökning

Träfflista för sökning "LAR1:gu ;mspu:(article);lar1:(cth);pers:(Berman Robert 1976)"

Sökning: LAR1:gu > Tidskriftsartikel > Chalmers tekniska högskola > Berman Robert 1976

  • Resultat 1-10 av 24
  • [1]23Nästa
Sortera/gruppera träfflistan
  • Berman, Robert, 1976- (författare)
  • A thermodynamical formalism for Monge-Ampere equations, Moser-Trudinger inequalities and Kahler-Einstein metrics
  • 2013
  • Ingår i: Advances in Mathematics. - 0001-8708. ; 248, s. 1254-1297
  • Tidskriftsartikel (refereegranskat)abstract
    • We develop a variational calculus for a certain free energy functional on the space of all probability measures on a Kahler manifold X. This functional can be seen as a generalization of Mabuchi's K-energy functional and its twisted versions to more singular situations. Applications to Monge-Ampere equations of mean field type, twisted Kahler-Einstein metrics and Moser-Trudinger type inequalities on Miller manifolds are given. Tian's alpha-invariant is generalized to singular measures, allowing in particular a proof of the existence of Kahler-Einstein metrics with positive Ricci curvature that are singular along a given anti-canonical divisor (which combined with very recent developments concerning Miller metrics with conical singularities confirms a recent conjecture of Donaldson). As another application we show that if the Calabi flow in the (anti-)canonical class exists for all times then it converges to a Kahler-Einstein metric, when a unique one exists, which is in line with a well-known conjecture. (C) 2013 Elsevier Inc. All rights reserved.
  • Berman, Robert, 1976-, et al. (författare)
  • A variational approach to complex Monge-Ampere equations
  • 2013
  • Ingår i: Publications mathématiques. - 0073-8301. ; 117:1, s. 179-245
  • Tidskriftsartikel (refereegranskat)abstract
    • We show that degenerate complex Monge-Ampère equations in a big cohomology class of a compact Kähler manifold can be solved using a variational method, without relying on Yau’s theorem. Our formulation yields in particular a natural pluricomplex analogue of the classical logarithmic energy of a measure. We also investigate Kähler-Einstein equations on Fano manifolds. Using continuous geodesics in the closure of the space of Kähler metrics and Berndtsson’s positivity of direct images, we extend Ding-Tian’s variational characterization and Bando-Mabuchi’s uniqueness result to singular Kähler-Einstein metrics. Finally, using our variational characterization we prove the existence, uniqueness and convergence as k→∞ of k-balanced metrics in the sense of Donaldson both in the (anti)canonical case and with respect to a measure of finite pluricomplex energy.
  • Berman, Robert, 1976- (författare)
  • Analytic torsion, vortices and positive Ricci curvature
  • 2010
  • Ingår i: preprint på arxiv.org.
  • Tidskriftsartikel (övrigt vetenskapligt)abstract
    • We characterize the global maximizers of a certain non-local functional defined on the space of all positively curved metrics on an ample line bundle L over a Kahler manifold X. This functional is an adjoint version, introduced by Berndtsson, of Donaldson's L-functional and generalizes the Ding-Tian functional whose critical points are Kahler-Einstein metrics of positive Ricci curvature. Applications to (1) analytic torsions on Fano manifolds (2) Chern-Simons-Higgs vortices on tori and (3) Kahler geometry are given. In particular, proofs of conjectures of (1) Gillet-Soul\'e and Fang (concerning the regularized determinant of Dolbeault Laplacians on the two-sphere) (2) Tarantello and (3) Aubin (concerning Moser-Trudinger type inequalities) in these three settings are obtained. New proofs of some results in Kahler geometry are also obtained, including a lower bound on Mabuchi's K-energy and the uniqueness result for Kahler-Einstein metrics on Fano manifolds of Bando-Mabuchi. This paper is a substantially extended version of the preprint arXiv:0905.4263 which it supersedes.
  • Berman, Robert, 1976- (författare)
  • Bergman kernels and equilibrium measures for line bundles over projective manifolds
  • 2009
  • Ingår i: American Journal of Mathematics, Volume 131, Number 5, October 2009. ; s. 1485-1524
  • Tidskriftsartikel (refereegranskat)abstract
    • Let L be a holomorphic line bundle over a compact complex projective Hermitian manifold X. Any fixed smooth hermitian metric h on L induces a Hilbert space structure on the space of global holomorphic sections with values in the k th tensor power of L. In this paper various convergence results are obtained for the corresponding Bergman kernels (i.e. orthogonal projection kernels). The convergence is studied in the large k limit and is expressed in terms of the equilibrium metric h_e associated to h, as well as in terms of the Monge-Ampere measure of h on a certain support set. It is also shown that the equilibrium metric h_e is in the class C^{1,1} on the complement of the augmented base locus of L. For L ample these results give generalizations of well-known results concerning the case when the curvature of h is globally positive (then h_e=h). In general, the results can be seen as local metrized versions of Fujita's approximation theorem for the volume of L.
  • Berman, Robert, 1976- (författare)
  • Bergman kernels for weighted polynomials and weighted equilibrium measures of C^n
  • 2009
  • Ingår i: Indiana Univ. Math. J. 58 (2009). ; s. 1921-1946
  • Tidskriftsartikel (refereegranskat)abstract
    • Various convergence results for the Bergman kernel of the Hilbert space of all polynomials in \C^{n} of total degree at most k, equipped with a weighted norm, are obtained. The weight function is assumed to be C^{1,1}, i.e. it is differentiable and all of its first partial derivatives are locally Lipshitz continuous. The convergence is studied in the large k limit and is expressed in terms of the global equilibrium potential associated to the weight function, as well as in terms of the Monge-Ampere measure of the weight function itself on a certain set. A setting of polynomials associated to a given Newton polytope, scaled by k, is also considered. These results apply directly to the study of the distribution of zeroes of random polynomials and of the eigenvalues of random normal matrices.
  • Berman, Robert, 1976- (författare)
  • Determinantal Point Processes and Fermions on Complex Manifolds: Large Deviations and Bosonization AN G, 2000, LECT MATH ETH ZURICH
  • 2014
  • Ingår i: Communications in Mathematical Physics. - 0010-3616. ; 327:1, s. 1-47
  • Tidskriftsartikel (refereegranskat)abstract
    • We study determinantal random point processes on a compact complex manifold X associated to a Hermitian metric on a line bundle over X and a probability measure on X. Physically, this setup describes a gas of free fermions on X subject to a U(1)-gauge field and when X is the Riemann sphere it specializes to various random matrix ensembles. Our general setup will also include the setting of weighted orthogonal polynomials in , as well as in . It is shown that, in the many particle limit, the empirical random measures on X converge exponentially towards the deterministic pluripotential equilibrium measure, defined in terms of the Monge-AmpSre operator of complex pluripotential theory. More precisely, a large deviation principle (LDP) is established with a good rate functional which coincides with the (normalized) pluricomplex energy of a measure recently introduced in Berman et al. (Publ Math de l'IHA parts per thousand S 117, 179-245, 2013). We also express the LDP in terms of the Ray-Singer analytic torsion. This can be seen as an effective bosonization formula, generalizing the previously known formula in the Riemann surface case to higher dimensions and the paper is concluded with a heuristic quantum field theory interpretation of the resulting effective boson-fermion correspondence.
Skapa referenser, mejla, bekava och länka
  • Resultat 1-10 av 24
  • [1]23Nästa
fritt online (1)
Typ av publikation
Typ av innehåll
refereegranskat (15)
övrigt vetenskapligt (9)
Boucksom, Sebastien (3)
Berndtsson, Bo, 1950 ... (3)
Sjöstrand, Johannes (2)
Guedj, Viincent (1)
Zeriahi, Ahmed (1)
visa fler...
Witt Nyström, David, ... (1)
Boucksom, S. (1)
Demailly, Jean-Pierr ... (1)
visa färre...
Göteborgs universitet (24)
Engelska (24)
Ämne (HSV)
Naturvetenskap (24)


pil uppåt Stäng

Kopiera och spara länken för att återkomma till aktuell vy